Erythema nodosum arising during everolimus therapy for tuberous sclerosis complex

Pediatr Dermatol. 2018 Jul;35(4):e235-e236. doi: 10.1111/pde.13524. Epub 2018 May 16.

Abstract

Indications for everolimus and other drugs within the mammalian target of rapamycin inhibitor class have recently expanded to include tuberous sclerosis complex. Everolimus is generally well tolerated, but it is important for physicians to identify and manage associated cutaneous adverse effects. We report the first case of a child developing erythema nodosum while undergoing everolimus therapy.

Keywords: erythema nodosum; everolimus; mTOR inhibitor; panniculitis.

Publication types

  • Case Reports

MeSH terms

  • Adolescent
  • Antineoplastic Agents / adverse effects*
  • Antineoplastic Agents / therapeutic use
  • Erythema Nodosum / chemically induced*
  • Everolimus / adverse effects*
  • Everolimus / therapeutic use
  • Female
  • Humans
  • Skin / pathology
  • Tuberous Sclerosis / drug therapy*

Substances

  • Antineoplastic Agents
  • Everolimus